# SDR UPS06847877

- Difficulty date: August 29, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2 RT WING CRACKED RIB AT STA XS 165.  CUT OUT DAMAGED AREA AT RT WING STA XS 165 IAW SRM 57-02-00 FIG002 FABRICATED AND INSTALLED REPAIR DOUBLER ON RIB AT RT WING STA XS 165 IAW SRM 57-02-00 FIG2.
